Constant Classical Solutions of the SU(NN) {Yang-Mills} Field Equations for NN = Infinity

Dec, 1979
8 pages
Published in:
  • Nucl.Phys.B 167 (1980) 215-222
  • Published: 1980
Report number:
  • TAUP 788-79

Citations per year

198119871993199920033201
Abstract: (Elsevier)
We find exact constant solutions of the Yang-Mills field equations for SU(∞).
  • GAUGE FIELD THEORY: YANG-MILLS
  • field theory: classical
  • GAUGE FIELD THEORY: SU(N)
  • FIELD EQUATIONS: SOLUTION
  • QUANTUM CHROMODYNAMICS